# SDR ASAA2018113166866

- Difficulty date: October 30, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,351 hours, 11,834 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. HORIZ. STAB. LWR SKIN, HAS CRACK INDICATION AT STA 129.50 I/B OF RIVET LINE APPROX. 1.00" LONG. 17.5 FROM REAR SPAR. VERIFIED BY HFEC. MARKED. GROUNDED - YES. CUT OUT DAMAGE AND REPAIRED L/H HORIZONTAL LOWER SKIN REF. B737-800 SRM 55-10-01-2R-11. THIS IS A CAT "B" REPAIR WITH A 56,000 CYCLE THRESHOLD. DOT REMOVED.
